# SDR AALA20100317AFW02

- Difficulty date: March 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- Aircraft time: 84,007 hours, 16,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN 8 INCH SECTION OF STRINGER 39 LEFT JUST BEFORE THE PRODUCTION STRINGER SPLICE AT STATION 1307 CORRODED.  ACCOMPLISHED SPLICE REPAIR PER EA B767-53-009270.
